# SDR COMA0060372

- Difficulty date: April 23, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 16,372 hours, 15,830 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES.  ADJUSTED FLAP RIGGING, SYSTEM OPERATION NORMAL.
